I'm sorry I haven't posted for a long while. To be perfectly honest I've been feeling really poorly. I was taking some really strong meds called Pregabalin (Lyrica), for my Fibromyalgia and sciatic nerve damage, which has really knocked me sideways. I decided to come off them and it has been an absolute nightmare, with withdrawal symptoms still persisting for over 6 week now, and still no end in site. I Googled 'Coming off Pregabalin', and this site popped up. click here
I so wish I’d have found this site weeks ago. I really believed I had become seriously ill. I had no joy with my own GP, who more or less washed her hands of me, so I’ve just spent all of my saving on a ‘Well Woman’ consultation at a private hospital, although thinking about it, I was seen by Dr Hillary Jones, so perhaps it wasn't all for nothing!
The comments were all about the side effects of taking this drug and the horrible withdrawal symptoms you can get when you come of them.
Here's what I wrote as my comment:-
After 12 months I stopped taking Pregabalin because I was in so much pain with my feet, swelling, numbness in my feet and lower legs, weight gain, fatigue. I had been prescribed the medication for Fibromyalgia and sciatic nerve pain in my back.
I reduced the dose gradually from 300mg to zero over a period of two weeks. I am still feeling the horrible withdrawal symptoms as described by many contributors in this post and I’ve been off it fully for 6 weeks.
After reading a post by David I am feeling (spiritually) much better, as I know it’s this AWFUL drug, Pregabalin (Lyrica) and not me being seriously ill.
I am still struggling, but I have hope now. I just want to say thank you all for your posts, they have truly been a blessing for me. I wish you all good or better health.
If you are taking this drug and it is helping you then that's good, I'm pleased it's working for you. But if you are thinking of taking this powerful drug, please take the time to read just some of the comments that the above link takes you to. If nothing you with be aware of what you are getting in to.
I hope next time I post, this horrible episode will be behind me, please keep your fingers crossed for me.